M. Y. Li, J. R. Graef, L. C. Wang and J. Karsai, “Global Dynamics of a SEIR Model with Varying Total Population Size,” Mathematical Biosciences, Vol. 160, No. 2, 1999, pp. 191-213.
 J. Zhang and Z. E. Ma, “Global Dynamics of an SEIR Epidemic Model with Saturating Contact Rate,” Mathematical Biosciences, Vol. 185, No. 1, 2003, pp. 15-32.
 G. H. Li and Z. Jin, “Global Stability of a SEIR Epidemic Model with Infectious Force in Latent Infected and Immune Period,” Chaos, Solitons and Fractals, Vol. 25, No. 5, 2005, pp. 1177-1184.
 B. K. Mishra and N. Jha, “SEIQRS Model for the Transmission of Malicious Objects in Computer Network,” Applied Mathematical Modelling, Vol. 34, No. 3, 2010, pp. 710-715. http://dx.doi.org/10.1016/j.apm.2009.06.011
 Y. N. Kyrychkoa and K. B. Blyussb, “Global Properties of a Delayed SIR Model with Temporary Immunity and Nonlinear Incidence Rate,” Nonlinear Analysis: Real World Applications, Vol. 6, No. 3, 2005, pp. 495-507.
 K. L. Cooke and P. van den Driessche, “Analysis of an SEIRS Epidemic Model with Two Delays,” Journal of Mathematical Biology, Vol. 35, No. 2, 1996, pp. 240-260.
 R. Xu, Z. E. Ma and Z. P. Wang, “Global Stability of a Delayed SIRS Epidemic Model with Saturation Incidence and Temporary Immunity,” Computers and Mathematics with Applications, Vol. 59, No. 9, 2010, pp. 3211-3221.
 Y. Enatsu, E. Messina, Y. Muroya, Y. Nakata, E. Russo and A. Vecchio, “Stability Analysis of Delayed SIR Epidemic Models with a Class of Nonlinear Incidence Rates,” Applied Mathematics and Computation, Vol. 218, No. 9, 2012, pp. 5327-5336.
 F. P. Zhang, Z. Z. Li and F. Zhang, “Global Stability of an SIR Epidemic Model with Constant Infectious Period,” Applied Mathematics and Computation, Vol. 199, No. 1, 2008, pp. 285-291.
 S. J. Gao, L. S. Chen and Z. D. Teng, “Pulse Vaccination of an SEIR Epidemic Model with Time Delay,” Nonlinear Analysis: Real World Applications, Vol. 9, No. 2, 2008, pp. 599-607.
 Z. Zhao, L. S. Chen and X. Y. Song, “Impulsive Vaccination of SEIR Epidemic Model with Time Delay and Nonlinear Incidence Rate,” Mathematics and Computers in Simulation, Vol. 79, No. 3, 2008, pp. 500-510.
 R. Xu and Z. E. Ma, “Global Stability of a Delayed SEIRS Epidemic Model with Saturation Incidence Rate,” Nonlinear Dynamics, Vol. 61, No. 1-2, 2010, pp. 229239. http://dx.doi.org/10.1007/s11071-009-9644-3
 X. B. Zhang, H. F. Huo, H. Xiang and X. Y. Meng, “Two Profitless Delays for the SEIRS Epidemic Disease Model with Nonlinear Incidence and Pulse Vaccination,” Applied Mathematics and Computation, Vol. 186, No. 1, 2007, pp. 516-529.
 Y. Z. Pei, S. Y. Liu, S. J. Gao, S. P. Li and C. G. Li, “A Delayed SEIQR Epidemic Model with Pulse Vaccination and the Quarantine Measure,” Computers and Mathematics with Applications, Vol. 58, No. 1, 2009, pp. 135-145.
 H. M. Wei, X. Z. Li and M. Martcheva, “An Epidemic Model of a Vector-Borne Disease with Direct Transmission and Time Delay,” Journal of Mathematical Analysis and Applications, Vol. 342, No. 2, 2008, pp. 895-908.